# SDR QXEA200301187

- Difficulty date: September 24, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 11,126 hours, 15,773 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2057 ABORTED TAKEOFF DUE TO NR 2 ENGINE MANUAL CAUTION LIGHT AFTER ADVANCED POWER LEVERS FORWARD OF FLIGHT IDLE GATE FOR TAKEOFF.  COMPLIED WITH BETA LOCKOUT PROCEDURE IAW FSM 02-14. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. CLOSED
